Alert archive / Texas / Tornado Warnings in 2024

Tornado Warning 37, NWS Fort Worth, TX

May 23, 2024Falls County, McLennan County, Texas

NWS Fort Worth, TX issued this tornado warning at May 23, 2024, 5:28 PM CDT for Falls County, McLennan County, Texas. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2024, 5:28 PM CDT (22:28 UTC)
Expired
May 23, 2024, 6:15 PM CDT
In force
47 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Falls County, TX, McLennan County, TX

The radar

The Ft Hood radar (KGRK), 73 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 5:28 PM CDTTORNADO3 Sse Bruceville-Eddy, TX*** 2 INJ *** EF-1 damage was found southeast of Bruceville with maximum estimated winds of 105 mph.
May 23, 5:35 PM CDTTSTM WND DMG1 Se Bruceville-Eddy, TXPhotos received of a damaged home and detached metal garage about 1.5 miles SE of Bruceville Eddy near the county line. Time and location approximate.
May 23, 5:47 PM CDTTORNADO2 Se Chilton, TXEF-0 damage was found near Chilton and Marlin with maximum estimated winds of 85 mph.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2024-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2623 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2024-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 225 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2623 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
509 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
225 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
2.9
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted.

417 
WFUS54 KFWD 232228
TORFWD
TXC145-309-232315-
/O.NEW.KFWD.TO.W.0037.240523T2228Z-240523T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
528 PM CDT Thu May 23 2024

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Southeastern McLennan County in central Texas...
  Northern Falls County in central Texas...

* Until 615 PM CDT.

* At 528 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Bruceville-Eddy, or 11 miles south of Hewitt,
  moving northeast at 20 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Lorena and Bruceville-Eddy around 535 PM CDT.
  Robinson and Golinda around 545 PM CDT.

Other locations impacted by this tornadic thunderstorm include Perry,
Downsville, Satin, Cego, Mooreville, Chilton, Asa, McClanahan, and
Tomlinson Hill.

This includes Interstate 35 between mile markers 313 and 328.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3128 9728 3147 9721 3150 9704 3136 9675
      3118 9721
TIME...MOT...LOC 2228Z 217DEG 18KT 3128 9721 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Reeves
3 follow-up statements
212 
WWUS54 KFWD 232240
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
540 PM CDT Thu May 23 2024

TXC145-309-232315-
/O.CON.KFWD.TO.W.0037.000000T0000Z-240523T2315Z/
McLennan TX-Falls TX-
540 PM CDT Thu May 23 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
SOUTHEASTERN MCLENNAN AND CENTRAL FALLS COUNTIES...

At 539 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Golinda, or 10 miles south of Robinson, moving
northeast at 20 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Golinda around 545 PM CDT.
  Riesel and Lake Creek Lake around 615 PM CDT.

Other locations impacted by this tornadic thunderstorm include Perry,
Downsville, Satin, Cego, Mooreville, Chilton, Asa, McClanahan, and
Tomlinson Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3147 9721 3150 9704 3136 9675 3120 9715
      3132 9727
TIME...MOT...LOC 2239Z 229DEG 17KT 3129 9714 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Reeves
123 
WWUS54 KFWD 232253
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
553 PM CDT Thu May 23 2024

TXC145-309-232315-
/O.CON.KFWD.TO.W.0037.000000T0000Z-240523T2315Z/
McLennan TX-Falls TX-
553 PM CDT Thu May 23 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
SOUTHEASTERN MCLENNAN AND NORTHERN FALLS COUNTIES...

At 553 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Golinda, or 9 miles west of Marlin, moving east at
25 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Marlin around 605 PM CDT.

Other locations impacted by this tornadic thunderstorm include Perry,
Downsville, Satin, Mooreville, Chilton, Asa, McClanahan, and
Tomlinson Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3142 9716 3148 9700 3136 9675 3122 9710
      3132 9719
TIME...MOT...LOC 2253Z 249DEG 20KT 3131 9705 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Reeves
024 
WWUS54 KFWD 232301
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
601 PM CDT Thu May 23 2024

TXC309-232310-
/O.CAN.KFWD.TO.W.0037.000000T0000Z-240523T2315Z/
McLennan TX-
601 PM CDT Thu May 23 2024

...THE TORNADO WARNING FOR SOUTHEASTERN MCLENNAN COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for central
Texas.

&&

LAT...LON 3136 9711 3140 9683 3136 9675 3123 9707
TIME...MOT...LOC 2300Z 247DEG 16KT 3129 9701 

$$

TXC145-232315-
/O.CON.KFWD.TO.W.0037.000000T0000Z-240523T2315Z/
Falls TX-
601 PM CDT Thu May 23 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR CENTRAL
FALLS COUNTY...

At 600 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Lott, or near Marlin, moving east at 20 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Marlin around 605 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Chilton, Satin, McClanahan, and Tomlinson Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3136 9711 3140 9683 3136 9675 3123 9707
TIME...MOT...LOC 2300Z 247DEG 16KT 3129 9701 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

Reeves

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 23, 2:38 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, May 23, 2:38 PM CDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
238 PM CDT Thu May 23 2024

...New Long Term...

.SHORT TERM... /Issued 1159 AM CDT Thu May 23 2024/
/This Afternoon Through Tonight/

Thunderstorms are ongoing across Central Texas late this morning
in an area of high instability and rich moisture. The storms are
being aided by a subtle shortwave rotating through the region. We
have seen a few low end severe storms this morning and it does
look like daytime heating is helping intensify the storms
currently. This trend will likely continue through the afternoon.
The unknown is how far north convection will develop since this
broken complex of storms may rob North Texas of the best moisture
and instability and result in weak subsidence on the northern
periphery. Many of the CAMs including the HRRR, have picked up on
this but there is still a chance that northward moving outflow
boundaries and afternoon heating could produce scattered storms
across North Texas. Therefore, we will keep chance PoPs through
the afternoon for nearly all zones. Any storms that do develop
this afternoon have a potential to produce hail and gusty winds.
There is a lesser tornado threat than yesterday, but still non-
zero. Ample moisture will also keep the threat for flooding
elevated, especially in locations that saw heavy rainfall
yesterday so we will keep the Flood Watch in place. Storms will
exit the region to the northeast during the evening with passing
shortwave energy and the loss of surface heating.

One thing that has been interesting this morning is strong and
gusty winds far removed from the convection, likely a result of a
wake low. We have actually seen some 40+ mph winds and minor
damage in a few spots.

Outside of the storms, it will be partly to mostly cloudy, very
warm and humid through tonight with highs in the 80s and lows in
the 70s.

79

&&

.LONG TERM... /NEW/
/Friday through Thursday/

The weather pattern will remain active as we head into the
weekend with low level moisture staying in place and multiple
shortwaves moving though southwest flow aloft. Scattered
thunderstorms will be possible on Friday along and ahead of a cold
front and dryline. The best storm chances will be during the late
afternoon and early evening, mainly east of the I-35 corridor. A
cap of warm air will limit/prevent storms from developing, but if
the cap breaks, storm could become strong to severe quickly,
capable of producing large hail and damaging winds. The loss of
surface heating and the passage of the shortwave will end storm
chances Friday evening.

Saturday morning should start out rain-free but another shortwave
will emerge out of West Texas in the afternoon while a dryline
approaches from the west. The best storm chances will be from the
Red River northward where the cap is most likely to break, but
there is at least a low potential for storms across most of North
Texas. Any storm that manages to develop will have potential to
become severe. Storms will shift eastward with the passing
shortwave Saturday night.

Sunday should be rain-free with no discernible source of lift on
either the synoptic or mesoscale. The passage of a shortwave
across the Northern and Central Plains Sunday night will send a
cold front southward through the region on Memorial Day. We don't
anticipate any storms with the front since moisture will be very
limited above 850 mb. However, there may be just enough moisture
across Central Texas for a few thunderstorms Monday evening. The
front will bring a temporary end to the oppressive humidity, with
dew points falling into the upper 50s to lower 60s by Tuesday
morning. The front will lift slowly back to the north Tuesday
night through Wednesday, resulting in low level moisture return
and a return of thunderstorm chances. Storm chances will increase
Wednesday night through Thursday with the passage of a shortwave.

High temperatures Friday through Sunday will be generally in the
90s and low temperatures will be in the upper 60s and 70s. High
temperatures Memorial Day through Thursday will be slightly
cooler with mainly 80s and lower 90s. Lows will finally fall below
the 70s for most locations the first half of next week.

79

&&

.AVIATION... /Issued 1159 AM CDT Thu May 23 2024/
/18Z TAFs/

The main aviation weather concern with this TAF package will be
thunderstorm placement and timing. A broken complex of storms
will continue to impact Waco though mid-afternoon and possibly
beyond. Storms will be less certain across the Metroplex TAF
sites since the Central Texas complex is currently producing some
weak subsidence on the north side and disrupting the influx of
moisture. We could still see some storms in the vicinity of the
Metroplex TAF sites during peak heating (20Z - 00Z) but coverage
should be limited. All storms will dissipate or move northeast of
the region during the evening, leaving the overnight period rain-
free.

Low ceilings will continue to scatter across D10 through the
afternoon, leaving scattered to broken Cu above 3000 ft and
plenty of high clouds. VFR conditions will prevail at all
terminals through the evening with MVFR to IFR stratus returning
overnight/Friday morning.

A south wind will prevail between 10 and 16 knots along with some
gusts just above 20 knots.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    87  73  93  72  92 /  40  30  20  10   5
Waco                86  73  91  72  92 /  60  30  20  20   5
Paris               84  69  88  69  88 /  50  50  20  30   5
Denton              85  70  93  69  91 /  40  30  20   5   5
McKinney            85  71  90  70  89 /  40  40  20  10   5
Dallas              88  72  93  72  92 /  40  30  20  10   5
Terrell             86  71  90  71  89 /  50  40  20  20   0
Corsicana           88  74  92  73  92 /  50  30  20  20   0
Temple              89  74  92  72  93 /  60  10  20  10   5
Mineral Wells       86  71  93  69  93 /  50  20  10   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flood Watch through late tonight for TXZ092>095-102>107-117>123-
130>135-141>148-156>161.

&&
Hazardous weather outlook, May 23, 2:58 PM CDT, 2 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
258 PM CDT Thu May 23 2024

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241215-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
258 PM CDT Thu May 23 2024

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
Scattered thunderstorms are possible late this afternoon and
tonight. A few of the storms may be severe with large hail and
damaging winds. Heavy rain could also result in flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
There are additional chances for thunderstorms Friday and Saturday.
Though storm coverage may be isolated, any storm that develops could
quickly become severe. Additional storms are possible around the
middle of next week.

.SPOTTER INFORMATION STATEMENT...
Limited spotter activation may be requested this afternoon and
evening.

In the hours before

Local storm report, May 23, 11:49 AM CDT, 5 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1149 AM CDT Thu May 23 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     Hail             3 E Troy                31.19N 97.26W
05/23/2024  M1.25 Inch       Bell               TX   Broadcast Media

            1.25 inch hail reported east of Troy on
            FM935.

&&
Local storm report, May 23, 12:10 PM CDT, 5 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1210 PM CDT Thu May 23 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     Flash Flood      1 NNW Temple            31.12N 97.37W
05/22/2024                   Bell               TX   Broadcast Media

            DELAYED REPORT several flooded roadways
            reported in Temple.

&&

AJS
Local storm report, May 23, 12:30 PM CDT, 4 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1230 PM CDT Thu May 23 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     Flash Flood      4 WNW Plano             33.07N 96.80W
05/22/2024                   Collin             TX   Trained Spotter

            DELAYED REPORT several stalled cars due to
            flooding along portions of Legacy Drive
            between 121 and 75.

&&

AJS
Local storm report, May 23, 1:03 PM CDT, 4 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
103 PM CDT Thu May 23 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     Flash Flood      1 SW Evant              31.47N 98.16W
05/23/2024                   Coryell            TX   Emergency Mngr

            Several county roads flooded on western side
            of Coryell Co.

&&

AJS
Special weather statement, May 23, 3:39 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
339 PM CDT Thu May 23 2024

TXZ144>146-159-161-232115-
Limestone TX-Bosque TX-Hill TX-Navarro TX-McLennan TX-
339 PM CDT Thu May 23 2024

...Strong thunderstorms will impact portions of north central
McLennan, central Bosque, northwestern Limestone, Hill and
southwestern Navarro Counties through 415 PM CDT...

At 339 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hubbard to near Meridian. Movement was
east at 40 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Strong thunderstorms will be near...
  Hillsboro, Whitney, Dawson, Bynum, Navarro Mills Lake, Aquilla
  Lake, and Lake Whitney around 345 PM CDT.
  Carl's Corner around 400 PM CDT.

Other locations impacted by these storms include Malone, Birome,
Kopperl, Cedar Shores, Brandon, Mount Calm, Irene, Penelope, Abbott,
and Lakewood Harbor.

This includes the following highways...
 Interstate 35 between mile markers 351 and 369.
 Interstate 35W near mile marker 1.
 Interstate 35E between mile markers 371 and 372.
 Interstate 45 between mile markers 220 and 221.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3197 9640 3213 9746 3206 9769 3194 9783
      3171 9675 3183 9653
TIME...MOT...LOC 2039Z 258DEG 35KT 3190 9681 3201 9766

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

Reeves

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:06 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt54 min
May 22, 7:11 PM CDTFlash Flood WarningFWDFalls, Limestone3 hr
May 22, 7:14 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDMilam, Robertson61 min
May 22, 7:22 PM CDTRiver Flood WarningFWDCoryell13 hr
May 22, 7:25 PM CDTSevere Thunderstorm WarningFWDFalls, Limestone, Robertson35 min
May 22, 7:39 PM CDTSevere Thunderstorm WarningFWDFreestone, Leon66 min
May 22, 7:47 PM CDTFlash Flood WarningFWDMilam, Robertson3 hr
May 22, 7:57 PM CDTFlash Flood WarningFWDDelta, Hopkins, Lamar3 hr
May 22, 7:57 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar48 min
May 22, 8:15 PM CDTSevere Thunderstorm WarningFWDAnderson47 min
May 22, 8:23 PM CDTAreal Flood WarningFWDCoryell, Lampasas3 hr
May 22, 9:01 PM CDTRiver Flood WarningFWDHenderson, Navarro13 hr
May 22, 9:03 PM CDTRiver Flood WarningFWDHunt, Rockwall30 hr
May 22, 9:03 PM CDTRiver Flood WarningFWDHunt59 hr
May 22, 9:04 PM CDTRiver Flood WarningFWDLimestone11 hr
May 22, 9:29 PM CDTAreal Flood WarningFWDMcLennan2 hr
May 22, 9:29 PM CDTSevere Thunderstorm WarningFWDHill, McLennan, Navarro46 min
May 22, 9:58 PM CDTSevere Thunderstorm WarningFWDBosque, Hill62 min
May 22, 10:04 PM CDTSevere Thunderstorm WarningFWDNavarro34 min
May 22, 10:33 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro57 min
May 22, 11:25 PM CDTSevere Thunderstorm WarningFWDFreestone, Hill, Navarro33 min
May 23, 12:36 AM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Kaufman, Navarro19 min
May 23, 7:54 AM CDTSpecial Weather StatementFWDLampasas36 min
May 23, 8:30 AM CDTSpecial Weather StatementFWDCoryell, Lampasas45 min
May 23, 9:26 AM CDTSpecial Weather StatementFWDBell34 min
May 23, 9:33 AM CDTSpecial Weather StatementFWDBell42 min
May 23, 9:56 AM CDTSpecial Weather StatementFWDLampasas34 min
May 23, 10:24 AM CDTSevere Thunderstorm WarningFWDBell, Coryell, Lampasas45 min
May 23, 10:47 AM CDTSpecial Weather StatementFWDBosque, Hill43 min
May 23, 11:05 AM CDTSpecial Weather StatementFWDLeon25 min
May 23, 11:13 AM CDTSevere Thunderstorm WarningFWDHamilton, Lampasas, Mills47 min
May 23, 11:24 AM CDTFlash Flood WarningFWDCoryell, Hamilton, Lampasas, Mills3 hr
May 23, 11:42 AM CDTSevere Thunderstorm WarningFWDBell, Falls, Milam, Robertson26 min
May 23, 11:47 AM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton43 min
May 23, 11:59 AM CDTSevere Thunderstorm WarningFWDHamilton, Lampasas, Mills31 min
May 23, 12:29 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas, Mills46 min
May 23, 1:07 PM CDTFlash Flood WarningFWDCoryell83 min
May 23, 1:13 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, McLennan47 min
May 23, 1:48 PM CDTRiver Flood WarningFWDHunt, Rockwall45 hr
May 23, 1:48 PM CDTSevere Thunderstorm WarningFWDBell, Falls, McLennan42 min
May 23, 1:53 PM CDTRiver Flood WarningFWDCoryell20 hr
May 23, 1:53 PM CDTRiver Flood WarningFWDLeon, Robertson6 days
May 23, 1:57 PM CDTAreal Flood AdvisoryFWDMcLennan93 min
May 23, 2:27 PM CDTAreal Flood WarningFWDCoryell, McLennan3 hr
May 23, 2:34 PM CDTFlash Flood WarningFWDBosque, Hamilton, Hill3 hr
May 23, 3:21 PM CDTRiver Flood WarningFWDCoryell18 hr
May 23, 3:39 PM CDTSpecial Weather StatementFWDBosque, Hill36 min
May 23, 5:57 PM CDTTornado WarningFWDFalls48 min
May 23, 6:37 PM CDTTornado WarningFWDFalls, Limestone, Robertson38 min
May 23, 6:54 PM CDTSevere Thunderstorm WarningFWDAnderson, Henderson22 min

Nearby

Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.